# SDR YENA2021110300740

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 27,345 hours, 18,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 232, LGA-BOS.  DOOR DISARM INDICATION NOT SHOWING FULLY SHOWING DISARMED. VENT FLAP ARMING HANDLES NOT LINING UP; PERFORMED FIM TASK 52-11-00-810-808-A FOUND DRY ARM/DISARM INDICATOR LINKAGE AND ARM/DISARM LINKAGE. CLEANED AND LUBED OPS CHECKS NUMEROUS TIMES. NO DEFECTS NOTED, OK TO CONTINUE
